# SDR HNAA2021051900210

- Difficulty date: April 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Failed
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 67 BROKE ABOVE CARGO DOOR CUTOUT.  REPAIRED FRAME 67 ABOVE CARGO DOOR CUTOUT IAW PIEDMONT EO1-53-21-0109.
